MAUDE Adverse Event Report: MIACH ORTHOPAEDICS BRIDGE-ENHANCED ACL RESTORATION (BEAR) IMPLANT; Resorbable implant for anterior cruciate ligament (ACL) repair

MIACH ORTHOPAEDICS BRIDGE-ENHANCED ACL RESTORATION (BEAR) IMPLANT; Resorbable implant for anterior cruciate ligament (ACL) repair
Catalog Number 1000
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Procedure was completed successfully with second implant.Patient is doing well.
 
Event or Problem Description
Implant looked a little off from the start.Couldn't differentiate porous and dense side.Both looked a little rough and there wasn't a flat straight surface visible like we normally see on the dense side.Surgeon passed two suture tape tails through the implant, both towards the middle of the implant.When we went to hydrate, we hydrated the top half of the implant and it hydrated within 20 seconds.When the surgeon began to slide it towards the knee, it completely fell off of the sutures outside of the knee.We opened a new implant and passed the cinch sutures through it and it hydrated much more normally and implanted normally.

Brand Name
BRIDGE-ENHANCED ACL RESTORATION (BEAR) IMPLANT
Common Device Name
Resorbable implant for anterior cruciate ligament (ACL) repair
Manufacturer (Section D)
MIACH ORTHOPAEDICS
69 milk street
suite 100
westborough MA 01851
Manufacturer (Section G)
DSM BIOMEDICAL
735 pennsylvania drive
exton PA 19341
Manufacturer Contact
gregory devenne
69 milk street
suite 100
westborough, MA 01851
MDR Report Key22964747
Report Number3020652-2025-00015
Device Sequence Number15741078
Product Code QNI
UDI-Device Identifier00860002987804
UDI-Public(01)00860002987804(17)280825(10)7009197
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K243578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/28/2025
Device Catalogue Number1000
Device Lot Number7009197
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown